# SDR USAA920081954

- Difficulty date: October 9, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545849169
- Part serial: 1828
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q5 CHECK NR 03C10652003/007.  CRACKED WEB ON THE AFT SERVICE DOOR AT THE 4TH STOP CUT OUT FROM THE BOTTOM.  REPAIRED AFT SERVICE DOOR WEB AT THE 4TH STOP CUT OUT FROM THE BOTTOM IAW TYPICAL REPAIR 52-10-11.
